# SDR AALA202412308003

- Difficulty date: April 30, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 30,601 hours, 4,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PER W/C : 78T21033001 : EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK STEP C, WBU 03, NEEDS TO BE REPLACED. **SUPPLEMENTAL SDR FOR AALA202405038003** (CLOSED) MAINTENANCE REPLACED, WELS BATTERY WCU03, PER TASK CARD 78C20033001.
